# SDR REXA2024102500986

- Difficulty date: March 23, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N315PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15315
- Aircraft time: 21,620 hours, 16,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341912
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FS280.00 COCKPIT DOOR POST CLIP AND GUSSET ARE CORRODED AT WL72.20 R/H FS280 COCKPIT DOOR POST GUSSET PN: CC670-33467-2 HAS NO ALLOWABLE DAMAGE LIMITS NOTED IN THE SRM. REQUIRES REPLACEMENT. INSTALLED R/H FS280 COCKPIT DOOR POST GUSSET (P/N:CC670-33467-2) IAWCR900 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW R/H FS280 COCKPIT DOOR POST CLIP (P/N:CC670-34191-2) IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW R/H FS280 COCKPIT DOOR POST CLIP (P/N:CC670-34191-2) IAW CRJ 900 SRM 51-42-06/13-001-001-A01.
